# SDR REXA2012033000383

- Difficulty date: March 29, 2012
- Submitted: March 31, 2012
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 17,213 hours, 14,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB GOUGED IN 10 PLACES ABOVE WL 73.5 BETWEEN RBL 36.2 AND LBL 36.2.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
